Computational and Mathematical Methods in Medicine

Computational and Mathematical Methods in Medicine / 2009 / Article

Original Article | Open Access

Volume 10 |Article ID 120750 | https://doi.org/10.1080/17486700802517518

Z. Jackiewicz, C. L. Jorcyk, M. Kolev, B. Zubik-Kowal, "Correlation between Animal and Mathematical Models for Prostate Cancer Progression", Computational and Mathematical Methods in Medicine, vol. 10, Article ID 120750, 12 pages, 2009. https://doi.org/10.1080/17486700802517518

Correlation between Animal and Mathematical Models for Prostate Cancer Progression

Received26 Oct 2007
Accepted30 May 2008

Abstract

This work demonstrates that prostate tumour progression in vivo can be analysed by using solutions of a mathematical model supplemented by initial conditions chosen according to growth rates of cell lines in vitro. The mathematical model is investigated and solved numerically. Its numerical solutions are compared with experimental data from animal models. The numerical results confirm the experimental results with the growth rates in vivo.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views511
Downloads541
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.